| Model Number |
SRD S5 CONSOLE FOR 4 PUMP |
| Medical Device Problem Code |
Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the s5 hlm system.The event occured in (b)(6), united states reportedly, the unit was deemed at the end of its life.Livanova has initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
Event or Problem Description
Livanova deutschland received a report that an s5 hlm roller pump was not functioning.The issue occurred during procedure there is no report of any patient injury.